Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The total symbol of a pseudo-differential operator


Author: Bent E. Petersen
Journal: Proc. Amer. Math. Soc. 30 (1971), 388-392
MSC: Primary 47.70; Secondary 35.00
DOI: https://doi.org/10.1090/S0002-9939-1971-0288633-9
MathSciNet review: 0288633
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note presents a direct completely coordinate-free proof that the symbols of a pseudo-differential operator are differential operators whose coefficients are functions on the higher order cotangent bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.70, 35.00

Retrieve articles in all journals with MSC: 47.70, 35.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0288633-9
Keywords: Pseudo-differential operators, symbol
Article copyright: © Copyright 1971 American Mathematical Society